# SDR IPXA2016062304971

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 29,471 hours, 16,933 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS VERY STRONG UNUSUAL ODOR.  NOT LAVATORY.  CONTACTED AIR TO GROUND.  HAD LAV SYSTEM FLUSHED TWICE.  FOUND NO EVIDENCES OF LEAKAGE.  ACFT OK FOR SERVICE.
